MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 3 CHECK VALVES, 4 CLAMPS (3; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 3 CHECK VALVES, 4 CLAMPS (3; STOPCOCK, I.V. SET
Catalog Number MC33688
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 4" smallbore quadfuse ext set w/4 microclave® clear, 3 check valves, 4 clamps (3 white, red), rotating luer where the reporter stated that peripherally inserted central catheter (picc) line noted to be leaking at quad-fuse site at 03:00.Then upon investigation it was noted that there was backing up and leaking of fluids at the quadfuse.The event occurred during in use for patient at pediatric medicine.Thus, there was patient involvement, unknown human harm and unknown delay in therapy reported.
 
Additional Manufacturer Narrative
The device is not available for evaluation.The investigation is pending.
 
Additional Manufacturer Narrative
No mc33688 product samples, videos or photographs were returned for investigation.The dhr was not reviewed, no lot number information was provided.The complaint cannot be confirmed, without the return of the used sample, a comprehensive failure investigation cannot be performed, and a cause cannot be determined.Lot history review was not conducted as no lot number information was provided.

Brand Name
4" SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 3 CHECK VALVES, 4 CLAMPS (3
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21414627
Report Number9617594-2025-00321
Device Sequence Number12892647
Product Code FMG
UDI-Device Identifier00887709064379
UDI-Public00887709064379
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33688
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer02/28/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PERIPHERALLY INSERTED CENTRAL CATHETER, MFR UNK.
Patient SexUnknown